# SDR SWIA972239

- Difficulty date: December 30, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 34,200 hours, 42,212 cycles
- Engine: Pwa PW118B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT OR FLAP WARNING INDICATOR WITH ASSOCIATED ADVANCED SWS AND FLAP ON MAP ILLUMINATED INFLIGHT.  ALSO GREEN LIGHTS FLASH ON INBOARD PAIR.  IT WILL RESET, BUT INDICATES COME BACK AFTER FEW MINUTES. REMOVED AND CLEANED ALL CANNON PLUGS IN FLAP WELLS.  PERFORMED OPERATION CHECKS IAW 27-50-00.  ALL CHECKS SATISFACTORY.
